# SDR AWXA200100513

- Difficulty date: September 25, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- Aircraft time: 36,962 hours, 17,283 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112091203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - C1 CK -NR 3 SEAT TRACK AT FR 20R, Y-765, CORRODED. BEYOND SRM LIMITS AFTER CORROSION REMOVAL. MAINTENANCE REMOVED DAMAGED SECTION OF SEAT TRACK, FABRICATED REPAIR SECTION AND SPLICES AND INSTALLED REPAIR IAW SRM 53-00-15, FIG 201.
